# SDR ASAA2018011923216

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 7,187 hours, 2,447 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED IN CRUISE ALTN CONTROLLER WORKED NORMALLY. GROUNDED - YES. COMPLIED WITH FIM 21-31 TASK 827, NO FAULTS NOTED, FAULTS CLEARED. COMPLIED WITH DCPC BITE IAW FIM 21-31 TASK 801, NO CURRENT FAULTS OPS CHECK GOOD. OK TO CONTINUE.
